Publication

Back to overview

Tail asymptotic expansions for L-statisitcs.

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2014
Author Hashorva Enkelejd, Ling Chengxiu, Peng Zuoxiang,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Science China Mathematics
Volume (Issue) 57(10)
Page(s) 1993 - 2012
Title of proceedings Science China Mathematics
DOI 10.1007/s11425-014-4841-z

-